Rational Curves Tangent to Hyperquadrics at Given Points

Stephan Graf

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)41-60
JournalGrazer mathematische Berichte
Volume352
Publication statusPublished - 2008

Cite this

Rational Curves Tangent to Hyperquadrics at Given Points. / Graf, Stephan.

In: Grazer mathematische Berichte, Vol. 352, 2008, p. 41-60.

Research output: Contribution to journalArticleResearchpeer-review

@article{579e1c2306bb4a7090ab07a0ee99777b,
title = "Rational Curves Tangent to Hyperquadrics at Given Points",
author = "Stephan Graf",
year = "2008",
language = "English",
volume = "352",
pages = "41--60",
journal = "Grazer mathematische Berichte",
issn = "1016-7692",

}

TY - JOUR

T1 - Rational Curves Tangent to Hyperquadrics at Given Points

AU - Graf, Stephan

PY - 2008

Y1 - 2008

M3 - Article

VL - 352

SP - 41

EP - 60

JO - Grazer mathematische Berichte

JF - Grazer mathematische Berichte

SN - 1016-7692

ER -